# SDR SWAA2022091549151

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO BAY ON SHIELD AFT OF THE CARGO DOOR BS500+18 RBL24 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 500+18 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] REMOVED FCB AFT SHIELD AT BS 480+15 - BS500A;RBL24; WL156 PER SRM 51-40-02-0G-0;[04] LOCATED; DRILLED AND DEBURRED NEW SHIELD FCB BS492 TO BS500A RBL24 WL156; PER SRM 51-40-05-0G-0 AND DWG 143A0080.  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4  OK TO INSTALL GIVEN;[06] INSTALLED NEW SHIELD FCB BS492 TO BS500A RBL24 WL156; PER SRM 51-40-02-0G-0 AND DWG 143A0080;[07] VERIFIED FASTENER INSTALLATION;[08] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE
